# SDR ASAA2017052920914

- Difficulty date: May 29, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 39,768 hours, 11,924 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412N11687
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD ZONE TEMP LIGHT ILLUMINATED ON RECALL, EXTINGUESHES WITH MASTER CAUTION RESET.  ACFT GROUNDED. ACCOMPLISHED ZONE TEMP BITE, BITE SHOWED SENSOR FAULT. CLEANED FWD CABIN ZONE TEMP SENSOR FILTER. FILTER WAS VERY CLOGGED. RAN BITE 2 MORE TIMES WITH NO FAULTS INDICATED. NO LIGHTS ON RECALL. GROUND VERIFICATION SATISFACTORY IAW AMM 21-61-00.
